# SDR 2016FA0000597

- Difficulty date: December 8, 2014
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N700HK
- Make and model: Socata TBM 700
- Aircraft serial: 60
- Aircraft time: 4,002 hours, 2,617 cycles
- Engine: Pwa PT6A64
- Engine time: 4,172 hours, 2,617 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063055
- Part serial: 15379360
- Condition: Abnormal
- Location: Engine
- Part time: 4,172 hours, 2,617 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IS SLOW TO START AND NOT MAKING MAX REVERSE.  CALIBRATED FUEL CONTROL UNIT.
